The regular components of the Auslander-Reiten quiver of a tilted algebra

Ringel CM (1988)
Chinese Annals of Mathematics, B 9: 1-18.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
Chinese Annals of Mathematics, B
Band
9
Seite
1-18
ISSN
PUB-ID

Zitieren

Ringel CM. The regular components of the Auslander-Reiten quiver of a tilted algebra. Chinese Annals of Mathematics, B. 1988;9:1-18.
Ringel, C. M. (1988). The regular components of the Auslander-Reiten quiver of a tilted algebra. Chinese Annals of Mathematics, B, 9, 1-18.
Ringel, C. M. (1988). The regular components of the Auslander-Reiten quiver of a tilted algebra. Chinese Annals of Mathematics, B 9, 1-18.
Ringel, C.M., 1988. The regular components of the Auslander-Reiten quiver of a tilted algebra. Chinese Annals of Mathematics, B, 9, p 1-18.
C.M. Ringel, “The regular components of the Auslander-Reiten quiver of a tilted algebra”, Chinese Annals of Mathematics, B, vol. 9, 1988, pp. 1-18.
Ringel, C.M.: The regular components of the Auslander-Reiten quiver of a tilted algebra. Chinese Annals of Mathematics, B. 9, 1-18 (1988).
Ringel, Claus Michael. “The regular components of the Auslander-Reiten quiver of a tilted algebra”. Chinese Annals of Mathematics, B 9 (1988): 1-18.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z